Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Perturbations causing oscillations of functional-differential equations


Authors: A. G. Kartsatos and M. N. Manougian
Journal: Proc. Amer. Math. Soc. 43 (1974), 111-117
MSC: Primary 34K15
DOI: https://doi.org/10.1090/S0002-9939-1974-0328270-3
MathSciNet review: 0328270
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some new criteria are given for the oscillation of solutions of perturbed functional-differential equations of the form \[ ({\text {I}})\quad {x^{(n)}} + P(t)f(x(g(t))) = Q(t).\] The results are new even in the case $g(t) \equiv t$, or when $({\text {I}})$ is linear. The function $Q(t)$ does not have to be small or periodic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15


Additional Information

Keywords: Oscillation of solutions, nonoscillation of solutions, bounded solutions, nonlinear differential equations
Article copyright: © Copyright 1974 American Mathematical Society